# SDR GTIA050077

- Difficulty date: March 26, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- Engine: Pwa JT8D*
- System (JASC): 2450 · AC Power Distribution System
- Part: Knob
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC VOLT/FREQ SELECTOR KNOB DOES NOT ROTATE TO ANY POSITION, AIRCRAFT TAIL SWAP TO 825NK.  REMOVED AND REPLACED VOLT/FREQ DEFLECTOR KNOB.  OPS CHECK GOOD.  (K)
